# SDR EISA20010002

- Difficulty date: January 3, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N74318
- Make and model: Boeing 727231
- Aircraft serial: 20051
- Aircraft time: 66,123 hours, 45,572 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10328051
- Condition: Obstructed
- Location: Fuselage
- Component: Cabin Pressure C, Boeing
- Component part number: 10256852
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

CLIMBING THROUGH 18000 FT CABIN STARTED TO CLIMB, UNABLE TO CONTROL IN AUTO OR MANUAL.  DESCENDED TO 10000 FT, CABIN LEVELED OFF AT 8000 FT.  RETURNED TO AUSTIN. CORRRECTIVE ACTION: INSPECTED PRESSURIZATION SYSTEM FOUND DEBRIS IN OUT FLOW VALVE, REMOVED DEBRIS FROM VALVE OPS CHECK NORMAL.
